# SDR GAIA9895

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK INSPECTION, REVEALED TWO HOLES ELONGATED AT FS 360 STRINGER 19 LEFT.  THE HOLES WHERE REAMED TO CORRECT THE OBLONG CONDITION.  THE DAMAGE WAS REPAIRED IAW BOEING TELEX AOC-OKO-98-0087RR.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
